# SDR CKSA98364

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 860-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FLOOR HAS CORROSION BETWEEN STA 860 AND STA 880 RBL 98 BOTTOM SIDE.  REMOVED FLOOR PANEL CORROSION FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-20-00 FIG 2.  MADE NEW FLOOR PANEL IAW B747 SRM 53-20-01.  INSTALLED FLOOR PANEL IAW B747 SRM 51-30-2.  CORROSION TASK CARD NUMBER C53-210-07.  NON-ROUTINE TASK CARD NUMBER 25194.
